# SDR IPXA09655121

- Difficulty date: March 14, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N319UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27758
- Aircraft time: 32,679 hours, 10,077 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587672
- Condition: Punctured
- Location: Main Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FLOOR PANEL DAMAGED POS 2 SECOND FLOORBOARD FROM RIGHT STATION 412 .5 INCH PUNCTURE.  FLOOR PANEL REPAIRED AS PER SRM 53-00-50-2R REV 43.
